Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 58, NWS Brownsville, TX

November 17, 2021

NWS Brownsville, TX issued this small craft advisory at Nov 17, 2021, 9:45 AM CST. It took effect at Nov 18, 2021, 8:00 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2021, 9:45 AM CST (15:45 UTC)
In effect from
Nov 18, 2021, 8:00 AM CST
Expired
Nov 19, 2021, 9:12 AM CST
In force
25 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

740 
WHUS74 KBRO 171545
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
945 AM CST Wed Nov 17 2021

GMZ130-132-135-150-155-170-175-180600-
/O.NEW.KBRO.SC.Y.0058.211118T1400Z-211119T0400Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
945 AM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM CST
THURSDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Portions of The Gulf of Mexico and The Laguna Madre. 

* WHEN...From 8 AM to 10 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to gale force will be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
113 
WHUS74 KBRO 180457
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1057 PM CST Wed Nov 17 2021

GMZ130-132-135-150-155-170-175-181300-
/O.CON.KBRO.SC.Y.0058.211118T1400Z-211119T0400Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1057 PM CST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CST
THURSDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Portions of The Gulf of Mexico and The Laguna Madre.

* WHEN...From 8 AM to 10 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to gale force will be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
518 
WHUS74 KBRO 180846
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
246 AM CST Thu Nov 18 2021

GMZ150-155-170-175-181700-
/O.EXT.KBRO.SC.Y.0058.211118T1400Z-211119T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
246 AM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
9 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...From 8 AM this morning to 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to gale force will be 
  possible this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-181700-
/O.CON.KBRO.SC.Y.0058.211118T1400Z-211119T0400Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
246 AM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM CST THIS EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...From 8 AM this morning to 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to gale force will be possible
  this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
959 
WHUS74 KBRO 181609
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1009 AM CST Thu Nov 18 2021

GMZ130-132-135-190015-
/O.CON.KBRO.SC.Y.0058.000000T0000Z-211119T0400Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1009 AM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Showers and thunderstorms could bring heavy
  rainfall and lightning strikes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-190015-
/O.CON.KBRO.SC.Y.0058.000000T0000Z-211119T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1009 AM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Showers and thunderstorms could bring heavy
  rainfall and lightning strikes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
372 
WHUS74 KBRO 182208
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
408 PM CST Thu Nov 18 2021

GMZ130-132-135-190400-
/O.CON.KBRO.SC.Y.0058.000000T0000Z-211119T0400Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
408 PM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-190615-
/O.CON.KBRO.SC.Y.0058.000000T0000Z-211119T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
408 PM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 5 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
904 
WHUS74 KBRO 190352
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
952 PM CST Thu Nov 18 2021

GMZ130-132-135-190500-
/O.EXP.KBRO.SC.Y.0058.000000T0000Z-211119T0400Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
952 PM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

Winds have dropped to 10 to 15 knots, so the Small Craft Advisory
across the Laguna Madre will be allowed to expire at 10 PM tonight.

$$

GMZ150-155-170-175-191200-
/O.CON.KBRO.SC.Y.0058.000000T0000Z-211119T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
952 PM CST Thu Nov 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 6 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
884 
WHUS74 KBRO 190835
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
235 AM CST Fri Nov 19 2021

GMZ170-175-191500-
/O.EXT.KBRO.SC.Y.0058.000000T0000Z-211119T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
235 AM CST Fri Nov 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-191500-
/O.CON.KBRO.SC.Y.0058.000000T0000Z-211119T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
235 AM CST Fri Nov 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
691 
WHUS74 KBRO 191512
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
912 AM CST Fri Nov 19 2021

GMZ170-175-191615-
/O.CAN.KBRO.SC.Y.0058.000000T0000Z-211119T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
912 AM CST Fri Nov 19 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind and sea conditions have fallen below criteria and the Small 
Craft Advisory has been cancelled. Small Craft should continue to
maintain caution with seas still observed to be around 6 feet and
winds around 15 knots gusting near 20 knots. 


$$

GMZ150-155-191615-
/O.EXP.KBRO.SC.Y.0058.000000T0000Z-211119T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
912 AM CST Fri Nov 19 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have fallen below criteria and the Small Craft Advisory
has been allowed to expire.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 5:46 AM CST, 3 hours 59 minutes earlier.

Area forecast discussion, Nov 17, 5:46 AM CST, 3 hours 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
546 AM CST Wed Nov 17 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Light southeast winds with a few passing low to mid
level clouds prevail across deep south Texas early this morning.
Southeast to south winds will increase and become moderate to
breezy later this morning into the afternoon. Light and variable
winds will develop later this evening into tonight as a cold
front approaches the region. VFR conditions are expected through
late this evening. Scattered showers and isolated thunderstorms
will develop by late tonight as the cold front pushes into deep
south Texas. MVFR to IFR conditions will likely develop at local
aerodromes late in the period, generally after 08Z.

&&

.PREV DISCUSSION... /issued 435 AM CST Wed Nov 17 2021/

SHORT TERM (Today through Thursday): A sharp, positive tilted 500mb
trough associated with a Canadian mid to upper low will swing over
the northern Plains today and into Great Lakes region tonight. The
associated cold front will push into northern Texas today and into
central Texas tonight. Ahead of the front, very warm and rain-free
conditions are expected across deep south Texas today. The ongoing
pressure gradient will support moderate to breezy south to southeast
winds today, especially near the coast, and overall temperatures
will remain well above normal. The pressure gradient will weaken
this evening as the cold front approaches deep South Texas. Strong
1035 mb high pressure across the Plains will push the cold front
into the CWA late tonight into Thursday morning. Temperatures
tonight will be highly dependent on the timing of the front, ranging
from the low to mid 60s across portions of the northern ranchlands
to the mid 70s near the coast. Rain chances will increase tonight
into Thursday morning with the approach and passage of the front.
Thursday will be much cooler with brisk north winds.

LONG TERM (Thursday Night through Tuesday): After the fropa late
Wed/Thurs AM, MSL fields from both the ECMWF and GFS indicate some
potential for some lingering surface troffing near the lower TX
coastline. This may result in some persistent slgt chc/chc pops
near the lower TX marine areas throughout Thurs Night into Fri. By
Fri Night, the drier and more stable post frontal surface ridge
build over the region with the coastal surface troffing finally
washing out. 500 mb ridging will then build back over Mexico and
southern TX allowing for a quick return to above average temps for
both Sat and Sun. A very potent 500 mb trough will dig across
central portion of the lower 48 States Sun and Mon. The ECMWF digs
a stronger 500 mb trough axis a little farther south on Mon and
Tues with the GFS positioning the trough on a slower and more
northwards track early next week. Accordingly, because of this
difference in the 500 mb trough placement, the ECMWF is showing
more of a fropa for the RGV for Mon with the GFS maintaining a
little milder fropa early next week. Overall moisture return is
pretty limited with the expected cold front early next week. So
will not go with very high pops for next Mon and Tues, sticking
mainly in the 20-40% range.

Model consistency is pretty good up through Sun and then begins to
deviate somewhat due to differences in the timing of the next
500 mb trough next week. Run to run consistency is also pretty
shaky for the ECMWF starting on Mon with the model flip-flopping
on the strength of the fropa for the RGV. So overall confidence is
above average up through Sun and then drops to near to below
average for next Mon and Tues.

MARINE (Today through Thursday):...Moderate to occasionally
strong south winds and moderate seas will prevail along the lower
Texas coast today. Small craft exercise caution conditions are
expected to continue on the Laguna Madre and Gulf waters through
this afternoon. The pressure gradient is expected to weaken later
today as a weak cold front moves into north Texas. Light to
moderate southeast winds and low to moderate seas are expected to
tonight as conditions briefly improve. Rain chances will increase
tonight into Thursday as a cold front moves into the lower Texas
coastal waters. In the wake of the front, Small Craft Exercise
Caution conditions, and potentially a brief period of Small Craft
Advisory conditions, will prevail on Thursday.

Thursday Night through Sunday Night: The post frontal PGF will
remain pretty strong along the lower TX coastline due to the
presence of the lingering surface troffing through late
Thurs/early Fri. This may maintain some SCEC conditions for the
Laguna Madre and SCA conditions for the Gulf waters for late
Thurs/Fri. The PGF will then weaken late Fri into Sat as the
center of the surface ridging shifts east out of the South Central
Plains States. This will allow the marine winds and seas to
improve for both the Bay and Gulf waters for the weekend. The
lingering coastal troffing may maintain enough surface convergence
over the marine areas to justify some mention of thunder through
Thurs Night/Fri.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  85  71  76  60 /   0  30  70  30
BROWNSVILLE          87  73  76  60 /   0  30  70  30
HARLINGEN            87  71  75  58 /   0  30  70  20
MCALLEN              88  71  74  56 /   0  30  70  10
RIO GRANDE CITY      90  68  72  54 /   0  30  50  10
SOUTH PADRE ISLAND   80  75  76  68 /   0  30  70  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
https://weather.gov/rgv

63-KC/Aviation
Hazardous weather outlook, Nov 17, 4:39 AM CST, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
439 AM CST Wed Nov 17 2021

TXZ248>257-351-353-181045-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
439 AM CST Wed Nov 17 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An elevated risk of rip currents is possible at the local beaches
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-181045-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
439 AM CST Wed Nov 17 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small Craft Advisories may be needed along the Lower Texas Coast
Thursday through Friday night due to the passage of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.